MAUDE Adverse Event Report: INOVO INC INOVO; CONSERVER

INOVO INC INOVO; CONSERVER
Model Number OM-900
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
Inovo was notified by a home oxygen provider of an incident involving an oxygen conserving device.The provider reported that the end-user stated he installed [attached] the conserver onto a cga-870 oxygen cylinder.After attaching the conserving device, he "opened the cylinder with a plastic wrench" and then "heard a leak and saw a spark and a flame," which he claimed caused a small burn on his finger.He immediately turned the cylinder off to stop the flow of oxygen.The end-user did not seek medical attention for the alleged injury.The information presented is consistent with an event that may occur when a conserving regulator is not properly attached to the cylinder, allowing for a high-pressure leak.The device is being returned to inovo for investigation and root cause analysis.An update will be filed if additional information becomes available.

Brand Name
INOVO
Common Device Name
CONSERVER
Manufacturer (Section D)
INOVO INC
104 leonard blvd. n
lehigh acres FL 33971
MDR Report Key17614477
Report Number3005328749-2023-00002
Device Sequence Number12449180
Product Code NFB
UDI-Device Identifier00814470020044
UDI-Public00814470020044
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2023
Report Date (Section F) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberOM-900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/26/2023
Device Age4 YR
Date Report to Manufacturer08/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/24/2023